# SDR COMA9960745

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NR 2 ENGINE OIL PRESSURE ROSE TO 130 PSI, STAYED THERE FOR 10 SECONDS THEN DROPPED TO 55 PSI.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  BAGGED DRAINS, AGB PAD PLUGS, EXAMINED OIL QUANTITY AT TANK, PERFORMED VARIOUS POWER SETTING GROUND RUNS.  COULD NOT ACHIEVE EXCESSIVE OIL PRESSURE AT ANYTIME.  MAINTENANCE IAW AMM-00-00-710-812/868-809/710-810/790-801/710-802/710-808.
